# SDR GTIA2024071238225

- Difficulty date: July 10, 2024
- Submitted: July 13, 2024
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 34,621 hours, 15,528 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

SUSPECTED FUEL LEAK AT TOP OF CLIMB FA CALLED AND REPORTED SMELL OF FUEL MID CABIN BACK-PERFORMED GVI OF EXTERIOR OF A/C AND ENGINES RAN ENGINES WITH CREW PERFORMED NITE TEST OF FQIC NO DISCREPENCIES NOTED NO LEAKS NOTED AT THIS TIME AMM 71-00-11/28-42-00 NO ODOR PRESENT PER TSM 05-50-00 MOC 65847
